MathSciNet Relay Station
MathSciNet bibliographic data
MR2332527 (2008f:30079) 30D35
Zhang, Qing De $T$ direction and Borel direction of meromorphic functions of finite and positive order. (Chinese) Acta Math. Sinica (Chin. Ser.) 50 (2007), no. 2, 413–420.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement